On a classification of almost geodesic mappings of affine connection spaces. (English) Zbl 0964.53011

Summary: A classification of almost geodesic mappings is given. It is proved that, if an almost geodesic mapping \(f\) is simultaneously \(\pi_1\) and \(\pi_2\) (or \(\pi_3\)), then \(f\) is a mapping of affine connection spaces with preserved linear (or quadratic) complex of geodesic lines.


53B05 Linear and affine connections
Full Text: EuDML


[1] Berezovski V. E., Mikeš J.: On almost geodesic mappings. Abstr. Int. Conf. on Diff. Geom. and Appl. Dubrovnik, Yugoslavia. Beograd (1988).
[2] Berezovski V. E., Mikeš J.: On the classification of almost geodesic mappings of affine-connected spaces. Proc. of Conf. Diff. Geom. and Appl., 1988, Dubrovnik, Yugoslavia. Novi Sad (1989), 41-48.
[3] Chernyshenko V.M.: Affine-connected spaces with a correspondent complex of geodesic. Collection of Works of Mech.-Math. Chair of Dnepropetrovsk Univ. 6 (1961), 105-118.
[4] Sinyukov N. S.: Geodesic mapping of Riemannian spaces. Nauka, Moscow, 1979. · Zbl 0637.53020
[5] Sinyukov N. S.: Almost geodesic mapping of affine-connected and Riemannian spaces. Itogi Nauki i Tekhniki. Prob. Geom. 13 VINITI, Moscow (1982), 3-26. · Zbl 0498.53010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.